# SDR HEEA083709

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,390 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 206064909101
- Condition: Corroded
- Location: Bellmouth
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLMOUTH INTAKE HAS CORROSION.
